The dimorphism of Cambarus, I

Harris, James Arthur (April 1901) The dimorphism of Cambarus, I. Kansas University Quarterly, 10 (2). pp. 49-59.

Item Type: Paper
Additional Information: Journal is Series A- Science and mathematics
Subjects: manuals and technical reports
CSHL Authors:
Depositing User: Matt Covey
Date: April 1901
Date Deposited: 17 Jan 2013 15:47
Last Modified: 17 Jan 2013 15:47
URI: http://repository.cshl.edu/id/eprint/26532

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving